MathSciNet Relay Station
MathSciNet bibliographic data
MR1804509 19D06 (55P60 55Q15)
Mislin, G.; Peschke, G. Central extensions and generalized plus-constructions. Trans. Amer. Math. Soc. 353 (2001), no. 2, 585–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement